# SDR SWAA080527

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 9,970 hours, 5,719 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Valve
- Part number: 251A2420
- Part serial: 3632
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, ELEVATOR TAB CONTROL SYSTEM FAILED FUNCTIONAL CHECK.  REMOVED AND REPLACED ELEVATOR TAB CONTROL VALVE PER MM.
